# SDR SIMA20140919012

- Difficulty date: September 19, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 27,709 hours, 23,718 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 AT AFT SIDE OF CGO DOOR FUSELAGE CUT OUT HAS CORROSION.  REPAIRED FRAME 68 AT AFT SIDE OF CGO DOOR FUSELAGE CUT OUT IAW ERS-EM-53DF-793.
